MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID XL, POST AUG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID XL, POST AUG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-35
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-62-03 - stemless humeral comp integrip, cage, size 3: (b)(6), 310-62-50 - stemless humeral head 50mm x 16mm x beta: (b)(6), 319-01-32 - steinmann pin sterile 3.2mm x 178mm: (b)(6), 531-20-00 - shldr gps rvrs drill kit: (b)(6), 531-78-20 - shouldr gps hex pins kit: (b)(6), a10012 - gps implant kit v2: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a 66 yo male patient, who had a right tsa underwent a revision procedure approximately 4 years 11 months post the initial procedure.The patient was revised due to shoulder pain and suspicion of a shoulder infection.During the procedure, the humeral head and stemless humeral component were removed without issue.The glenoid was easy to remove as it was clear there was a mechanical failure of the plastic behind the glenoid in the central cage causing the loosening*.Upon removal of the central cage, the extraction device removed a little over half the length of the center cage.The surgeon couldn't remove the little amount of hardware left without causing additional trauma to the glenoid, so it was left in.All of the peripheral pegs were removed.She was able to perform the reverse tsa and work around the hardware that was still in the glenoid.Once all parts were removed, it was determined that an antibiotic spacer was not necessary, and the surgeon performed a reverse total shoulder using a competitor¿s devices.There was device breakage during the event ¿ the poly peg within the central cage was broken and left in to mitigate further trauma to the glenoid.There were no surgical delays reported.The patient was last known to be in stable condition following the event.An x-ray was provided.The explanted devices are not available for return as the hospital does not allow it.No device images were provided.No further information.

Brand Name
EQUINOXE CAGE GLENOID XL, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key23407913
Report Number1038671-2025-03226
Device Sequence Number18408628
Product Code KWT
UDI-Device Identifier10885862658043
UDI-Public10885862658043
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314-13-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale